# SDR CA190726023

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,845 hours
- Engine: Pwc PW150A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 312163001
- Condition: Making Metal
- Location: Reduction
- Part time: 10,200 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) #1 ENGINE FAULT CODE 939 (RGB CHIPS DETECTED) WAS RECEIVED THROUGH THE FAST SYSTEM. MATERIAL WAS ROUTED TO THE LAB AND WAS DETERMINED TO BE M50. FAULT CODE REPEATED THE FOLLOWING DAY AND THE ENGINE WAS REMOVED FROM SERVICE. RGB WILL BE ROUTED TO THE MANUFACTURER FOR REPAIR/INVESTIGATION.FOLLOWING ENGINE REPLACEMENT, THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE. (TC# 20190726023)
